# SDR 2002UALA01611

- Difficulty date: October 22, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 40,256 hours, 11,873 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM T-CAP CORRODED. STA 324 RBL 38-61.  MAJOR REPAIR ACCOMPLISHED.INSTALLED REPAIR ANGLE ON FLOOR BEAM SUPPORT.
